MathSciNet Relay Station
MathSciNet bibliographic data
MR1637047 60H15 (65U05)
Allen, E. J.; Novosel, S. J.; Zhang, Z. Finite element and difference approximation of some linear stochastic partial differential equations. Stochastics Stochastics Rep. 64 (1998), no. 1-2, 117–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement